# SDR UALA2010022500699

- Difficulty date: February 24, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 73,746 hours, 11,997 cycles
- Engine: Pwa PW4060
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAW DISPATCH, CREW FELT NOSE GEAR POSSIBLY STRUCK SOMETHING OR BLEW A NOSE TIRE ON TAKEOFF ROLL. GEAR RETRACTED NORMALLY.  INSPECTED ACFT IAW MOP.  FOUND NO DAMAGE TO AIRFRAME ON FLAP SURFACES, MLG WHEEL WELL AREAS AND ENGINE INTAKE AND ENGINE COWL AREAS, WING TO FUSELAGE AREAS AND T/E FLAP HINGE AREAS FLAPS WERE LOWERED FOR VISUAL INSPECTIONS.  REPLACED NR3 & NR4 FWD MAIN AND NR3 & NR4 AFT MAIN.  FOUND NR3 AFT MAIN TIRE BLOWN ON LANDING.  NO NOSE DAMAGE NOTED.
